# SDR ASOA2016071915261

- Difficulty date: July 19, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 35,375 hours, 32,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT RBL 9, BS 574-621 CORRODED IN MULTIPLE AREAS.  REMOVED CORROSION IAW SRM 51-21-06, AND FOUND OUT OF LIMITS IAW GREO 601R-53-00-005. REPAIRED IAW ECTC REO 601R-53-61-3780 & REO 601R-53-61-3780 REV A & IAW SRM 51-42-13.
